Open Access

Representations of relations with orthogonality condition and their deformations


Abstract

Irreducible representations of $*$-algebras $A_q$ generated by relations of the form $a_i^*a_i+a_ia_i^*=1$, $i=1,2$, $a_1^*a_2=qa_2a_1^*$, where $q\in (0,1)$ is fixed, are classified up to the unitary equivalence. The case $q=0$ is considered separately. It is shown that the $C^*$-algebras $\mathcal{A}_q^F$ and $\mathcal{A}_0^F$ generated by operators of Fock representations of $A_q$ and $A_0$ are isomorphic for any $q\in (0,1)$. A realisation of the universal $C^*$-algebra $\mathcal{A}_0$ generated by $A_0$ as an algebra of continuous operator-valued functions is given.


Full Text





Article Information

TitleRepresentations of relations with orthogonality condition and their deformations
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 4, 373-386
MathSciNet MR3058463
zbMATH 1289.46096
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

V. L. Ostrovskyi
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

D. P. Proskurin
Department of Cybernetics, Kyiv National Taras Shevchenko University, 64 Volodymyrs'ka, Kyiv, 01033, Ukraine

R. Y. Yakymiv
National University of Life and Environmental Sciences, 15 Heroyiv Oborony, Kyiv, 03041, Ukraine 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. L. Ostrovskyi, D. P. Proskurin, and R. Y. Yakymiv, Representations of relations with orthogonality condition and their deformations, Methods Funct. Anal. Topology 18 (2012), no. 4, 373-386.


BibTex

@article {MFAT649,
    AUTHOR = {Ostrovskyi, V. L. and Proskurin, D. P. and Yakymiv, R. Y.},
     TITLE = {Representations of relations with orthogonality condition and their deformations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {4},
     PAGES = {373-386},
      ISSN = {1029-3531},
  MRNUMBER = {MR3058463},
 ZBLNUMBER = {1289.46096},
       URL = {http://mfat.imath.kiev.ua/article/?id=649},
}


All Issues